# SDR SWAA110178

- Difficulty date: January 12, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 21,999 hours, 12,955 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A530010
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  6Y CHECK, FOUND CABIN SEAT TRACK DAMAGED AT BS 514, RBL 45.50.  REPAIRED TRACK PER SRM AND EA.
